CSpace

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
A natural extension of Markov processes and applications to singular SDEs 期刊论文
ANNALES DE L INSTITUT HENRI POINCARE-PROBABILITES ET STATISTIQUES, 2020, 卷号: 56, 期号: 4, 页码: 2480-2506
Authors:  Beznea, Lucian;  Cimpean, Iulian;  Rockner, Michael
Favorite  |  View/Download:20/0  |  Submit date:2021/01/14
Stochastic differential equation on Hilbert spaces  Stochastic PDE  Martingale problem  Not allowed starting point  Girsanov transform  Nonregular drift  Dirichlet form  Right process  Fine topology  
Review and new theoretical perspectives on active disturbance rejection control for uncertain finite-dimensional and infinite-dimensional systems 期刊论文
NONLINEAR DYNAMICS, 2020, 页码: 25
Authors:  Wu, Ze-Hao;  Zhou, Hua-Cheng;  Guo, Bao-Zhu;  Deng, Feiqi
Favorite  |  View/Download:34/0  |  Submit date:2020/09/23
Active disturbance rejection control  Extended state observer  Boundary control  Disturbance  Stochastic systems  Infinite-dimensional systems  Fractional-order PDE  
NUMERICAL APPROXIMATION OF ELLIPTIC PROBLEMS WITH LOG-NORMAL RANDOM COEFFICIENTS 期刊论文
INTERNATIONAL JOURNAL FOR UNCERTAINTY QUANTIFICATION, 2019, 卷号: 9, 期号: 2, 页码: 161-186
Authors:  Wan, Xiaoliang;  Yu, Haijun
Favorite  |  View/Download:30/0  |  Submit date:2020/01/10
Wiener chaos expansion  Wick product  stochastic elliptic PDE  uncertainty quantification  log-normal random coefficient  
Multistep Schemes for Forward Backward Stochastic Differential Equations with Jumps 期刊论文
JOURNAL OF SCIENTIFIC COMPUTING, 2016, 卷号: 69, 期号: 2, 页码: 651-672
Authors:  Fu, Yu;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:31/0  |  Submit date:2018/07/30
Multistep scheme  Jump-diffusion process  Forward backward stochastic differential equation with jumps  
Probabilistic High Order Numerical Schemes for Fully Nonlinear Parabolic PDEs 期刊论文
COMMUNICATIONS IN COMPUTATIONAL PHYSICS, 2015, 卷号: 18, 期号: 5, 页码: 1482-1503
Authors:  Kong, Tao;  Zhao, Weidong;  Zhou, Tao
Favorite  |  View/Download:23/0  |  Submit date:2018/07/30
Fully nonlinear parabolic PDEs  second order FBSDEs  probabilistic interpretations  probabilistic numerical schemes  
Futures price modeling under exchange rate volatility and its multi-period semi-variance portfolio selection 期刊论文
INTERNATIONAL JOURNAL OF SYSTEMS SCIENCE, 2009, 卷号: 40, 期号: 11, 页码: 1139-1148
Authors:  Yan, Wei;  Li, Shurong
Favorite  |  View/Download:25/0  |  Submit date:2018/07/30
four-factor model  multi-period semi-variance portfolio  exchange rate  futures  hybrid GA with PSO  economic systems  finance  partial differential equations  genetic algorithms  
A class of portfolio selection with a four-factor futures price model 期刊论文
ANNALS OF OPERATIONS RESEARCH, 2008, 卷号: 164, 期号: 1, 页码: 139-165
Authors:  Yan, Wei;  Li, Shurong
Favorite  |  View/Download:24/0  |  Submit date:2018/07/30
Four-factor model  Multi-period semi-variance portfolio  Exchange rate  Futures  Numerical algorithm  
Sobolev solution for semilinear PDE with obstacle under monotonicity condition 期刊论文
ELECTRONIC JOURNAL OF PROBABILITY, 2008, 卷号: 13, 页码: 1035-1067
Authors:  Matoussi, Anis;  Xu, Mingyu
Favorite  |  View/Download:17/0  |  Submit date:2018/07/30
backward stochastic differential equation  reflected backward stochastic differential equation  monotonicity condition  stochastic flow  partial differential equation with obstacle